# SDR R61A201801250204

- Difficulty date: January 25, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AARPO1507340
- Condition: Corroded
- Location: Frame 19
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE PAX CABIN FLOORBEAM UPPER CAP AT FRAME 19, LBL 12.  REPAIRED THE FLOORBEAM IAW SRM 51-12-01, 51-10-03, AND 53-10-10.
